Free Access
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S593 - S624
Published online 02 March 2021
  • K. Abbas, B. Heidergott and D. Aïssani, A functional approximation for the M/G/1/N queue. Discrete Event Dyn. Syst. 23 (2013) 93–104. [Google Scholar]
  • J.L. Barlow, Stable computation with the fundamental matrix of a markov chain. SIAM J. Matrix Anal. App. 22 (2000) 230–241. [Google Scholar]
  • R. Blacher, Multivariate quadratic forms of random vectors. J. Multivariate Anal. 87 (2003) 2–23. [Google Scholar]
  • J.T. Blake, A.L. Reibman and K.S. Trivedi, Sensitivity analysis of reliability and performability measures for multiprocessor systems. In: Vol. 16 of ACM SIGMETRICS Performance Evaluation Review. ACM (1988) 177–186. [Google Scholar]
  • P. Coolen-Schrijner and E.A. Van Doorn, The deviation matrix of a continuous-time markov chain. Probab. Eng. Inf. Sci. 16 (2002) 351–366. [Google Scholar]
  • S.V. Dhople and A.D. Dominguez-Garcia, A parametric uncertainty analysis method for markov reliability and reward models. IEEE Trans. Reliab. 61 (2012) 634–648. [Google Scholar]
  • A. Gandini, Importance and sensitivity analysis in assessing system reliability. IEEE Trans. Reliab. 39 (1990) 61–70. [Google Scholar]
  • B.R. Haverkort and A.M. Meeuwissen, Sensitivity and uncertainty analysis in performability modelling. In: Proceedings 11th Symposium on Reliable Distributed Systems, 1992. IEEE (1992) 93–102. [Google Scholar]
  • B.R. Haverkort and A.M.H. Meeuwissen, Sensitivity and uncertainty analysis of markov-reward models. IEEE Trans. Reliab. 44 (1995) 147–154. [Google Scholar]
  • B. Heidergott and A. Hordijk, Taylor series expansions for stationary markov chains. Adv. Appl. Probab. 35 (2003) 1046–1070. [Google Scholar]
  • B. Heidergott, A. Hordijk and N. Leder, Series expansions for continuous-time markov processes. Oper. Res. 58 (2010) 756–767. [Google Scholar]
  • D.P. Heyman, Accurate computation of the fundamental matrix of a markov chain. SIAM J. Matrix Anal. App. 16 (1995) 954–963. [Google Scholar]
  • D.P. Heyman and D.P. OLeary, What is fundamental for markov chains: first passage times, fundamental matrices, and group generalized inverses. In: Computations with Markov Chains. Springer (1995) 151–161. [Google Scholar]
  • D.P. Heyman and A. Reeves, Numerical solution of linear equations arising in markov chain models. ORSA J. Comput. 1 (1989) 52–60. [Google Scholar]
  • B. Holmquist, Moments and cumulants of the multivariate normal distribution. Stochastic Anal. App. 6 (1988) 273–278. [Google Scholar]
  • A. Hordijk and F. Spieksma, A new formula for the deviation matrix, chapter 36 of Probability Statistics and Optimization. Wiley (1994). [Google Scholar]
  • J.J. Hunter, Generalized inverses and their application to applied probability problems. Linear Algebra App. 45 (1982) 157–198. [Google Scholar]
  • L. Isserlis, On a formula for the product-moment coefficient of any order of a normal frequency distribution in any number of variables. Biometrika 12 (1918) 134–139. [Google Scholar]
  • R. Kan, From moments of sum to moments of product. J. Multivariate Anal. 99 (2008) 542–554. [Google Scholar]
  • J.G. Kemeny and J.L. Snell, Finite Markov Chains. D van Nostad Co. Inc., Princeton, NJ (1960). [Google Scholar]
  • J.G. Kemeny and J.L. Snell, Finite continuous time markov chains. Theory Probab. App. 6 (1961) 101–105. [Google Scholar]
  • S.J. Kirkland, M. Neumann and J. Xu, A divide and conquer approach to computing the mean first passage matrix for markov chains via perron complement reductions. Numer. Linear Algebra App. 8 (2001) 287–295. [Google Scholar]
  • G.M. Koole and F.M. Spieksma, On deviation matrices for birth–death processes. Prob. Eng. Inf. Sci. 15 (2001) 239–258. [Google Scholar]
  • I. Marek, Iterative aggregation/disaggregation methods for computing some characteristics of markov chains. II. Fast convergence. Appl. Numer. Math. 45 (2003) 11–28. [Google Scholar]
  • J. Michalowicz, J. Nichols, F. Bucholtz and C. Olson, An isserlis theorem for mixed gaussian variables: application to the auto-bispectral density. J. Stat. Phys. 136 (2009) 89–102. [Google Scholar]
  • J. Michalowicz, J. Nichols, F. Bucholtz and C. Olson, A general isserlis theorem for mixed-gaussian random variables. Stat. Probab. Lett. 81 (2011) 1233–1240. [Google Scholar]
  • K. Mishra and K. Trivedi, A non-obtrusive method for uncertainty propagation in analytic dependability models. In: Proceedings of 4th Asia–Pacific Symposium on Advanced Reliability and Maintenance Modeling (2010). [Google Scholar]
  • S. Ouazine and K. Abbas, Development of computational algorithm for multiserver queue with renewal input and synchronous vacation. Appl. Math. Modell. 40 (2016) 1137–1156. [Google Scholar]
  • P. Pukite and J. Pukite, Modeling for Reliability Analysis: Markov Modeling for Reliability, Maintainability, Safety, and Supportability. Wiley (1998). [Google Scholar]
  • R.A. Sahner, K.S. Trivedi and A. Puliafito, Performance and Reliability Analysis of Computer Systems: An Example-based Approach Using the SHARPE Software Package. Springer Science & Business Media (1996). [Google Scholar]
  • J.R. Schott, Kronecker product permutation matrices and their application to moment matrices of the normal distribution. J. Multivariate Anal. 87 (2003) 177–190. [Google Scholar]
  • J. Sommer, J. Berkhout, H. Daduna and B. Heidergott, Analysis of jackson networks with infinite supply and unreliable nodes. Queue. Syst. 87 (2017) 181–207. [Google Scholar]
  • I. Sonin and J. Thornton, Recursive algorithm for the fundamental/group inverse matrix of a markov chain from an explicit formula. SIAM J. Matrix Anal. App. 23 (2001) 209–224. [Google Scholar]
  • K. Takaragi, R. Sasaki and S. Shingai, A probability bound estimation method in markov reliability analysis. IEEE Trans. Reliab. 34 (1985) 257–261. [Google Scholar]
  • C. Vignat, A generalized isserlis theorem for location mixtures of gaussian random vectors. Stat. Probab. Lett. 82 (2012) 67–71. [Google Scholar]
  • L. Yin, M.A. Smith and K.S. Trivedi, Uncertainty analysis in reliability modeling. In: Proceedings Annual Reliability and Maintainability Symposium, 2001. IEEE (2001) 229–234. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.